MathSciNet Relay Station
MathSciNet bibliographic data
MR2465859 (2009h:34048) 34C23 (34C05 37G15 37N25 92D30)
Tang, Yilei; Huang, Deqing; Ruan, Shigui; Zhang, Weinian Coexistence of limit cycles and homoclinic loops in a SIRS model with a nonlinear incidence rate. SIAM J. Appl. Math. 69 (2008), no. 2, 621–639.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement